# SDR ABXA000426

- Difficulty date: September 6, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 35,470 hours, 39,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 39258122
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM VERTICAL SUPPORT WAS CRACKED AT STA 718 RT BUTT LINE 44 ABOVE CENTER TANK.  REPLACED FLOORBEAM VERTICAL SUPPORT IAW DC9 SRM 51-30-1 & 51-30-5.
